# SDR ASAA2016090217914

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,523 hours, 11,493 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Worn
- Location: Nr 1 Ignition
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER LEAD,  ON NR 1 ENGINE IS WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE IGNITION LEAD IAW AMM TASK 74-21-01-000-801-F00.
